# SDR CALA2014050900568

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 54,915 hours, 14,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BPS73
- Condition: Blown
- Location: Power Supply
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMER DOOR EXIT POINTER LIGHTS INOPERATIVE.  TROUBLE SHOT IAW WDM 33-51-22.  FOUND EMER LIGHTS PWR SUPPLY M10699 WITH A BLOWN FUSE.  REPLACED SAME. SYS GND CHECKED GOOD IAW MM 33-51-00-715-039.
